# SDR AWXA200201251

- Difficulty date: December 12, 2002
- Submitted: December 30, 2002
- Operation: Air carrier
- Aircraft: N328AW
- Make and model: Boeing 737-3B7
- Aircraft serial: 23377
- Aircraft time: 53,074 hours, 32,628 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: AND101401204
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LCQ - MAJOR REPAIR - DURING C-11 CHECK EXFOLIATION CORROSION WAS FOUND AROUND 3 FASTENER HOLES ON FLOOR SUPPORT AT BS 995 - 1006, LBL 13. MAINTENANCE REMOVED THE DAMAGED FLOOR SUPPORT AT BS 995 - 1006, LBL 13; FABRICATED A NEW REPLACEMENT FLOOR SUPPORT; AND INSTALLED REPAIR PART IAW B737-300 SRM 51-40-02, PG. 6.
